# SDR XGN2006F00044

- Difficulty date: October 11, 2005
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 1655626
- Condition: Cracked
- Location: Engine
- Part time: 694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CYLINDER HEAD CRACKED IN THE EXHAUST SIDE DURING A 50 HR INSPECTION.  THIS IS AN ON GOING PROBLEM WITH THE CYLINDERS.  (K)
